# SDR 99UAL900102

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Fuel Syst
- Component: HTE900034
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUEL BURNING MUCH FASTER THAN LEFT SIDE.  IN 2:30 FLT TIME, FUEL IMBALANCE BECAME GREATER THAN 300 LBS AND CAUSED A FUEL IMBALANCE ECAM WARNING.  AT THAT TIME, THE XFEED VALVE INDICATED CLOSED.  CROSSFEED VALVE FAILED OPEN.  ECAM AND PB SWITCH BOTH SHOWED VALVE CLOSED.  REMOVED AND REPLACED DEFUEL/CROSSFEED VALVE ASSEMBLY PER AMM 28-25-43.
